# SDR CALA0000178

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT STA 1640, LBL 28 TO LBL 34.  THE AREA WAS REPAIRED IAW ECRA 5321-01082.
